# SDR C2XA11SH150

- Difficulty date: October 16, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 23,869 hours, 13,019 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 14521904424
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT HORIZONTAL STABILIZER FITTING WAS FOUND TO BE WORN CAUSING THE BUSHING TO MIGRATE.  MAINTENANCE PERFORMED A REAMING AND OVERSIZE BUSHING REPAIR TO THE FITTING IAW EMB 145XR SRM 55-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
